Robust H∞ Design of an Automotive Cruise Control System

Németh, Balázs and Gáspár, Péter and Orjuela, Rodolfo and Basset, Michel (2015) Robust H∞ Design of an Automotive Cruise Control System. IFAC-PAPERSONLINE, 48 (15). pp. 341-346. ISSN 2405-8963 10.1016/j.ifacol.2015.10.049

[img] Text
Nemeth_341_2966917_z.pdf
Restricted to Registered users only

Download (1MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 10 Nov 2015 08:53
Last Modified: 10 Nov 2015 08:53
URI: http://eprints.sztaki.hu/id/eprint/8412

Update Item Update Item